# SDR AALA202111152832

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737*
- Aircraft serial: 30096
- Aircraft time: 57,548 hours, 23,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT 20C. REPLACED LIGHT WITH NEW IAW AMM 33-51-11, OPS CHECK GOOD.
